| Model Number |
C4TR01 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Dyspnea (1816); Shaking/Tremors (2515)
| Date of Event |
05/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient was experiencing shortness of breath and was shaking.It was further reported that an electrocardiogram (ekg) showed that the cardiac resynchronization therapy pacemaker (crt-p) was failing.The crt-p remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Concomitant medical products: 429688 lead, implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.